MathSciNet Relay Station
MathSciNet bibliographic data
MR2060321 45J05 (47N20)
Liang, Jin; Xiao, Ti-Jun Semilinear integrodifferential equations with nonlocal initial conditions. Comput. Math. Appl. 47 (2004), no. 6-7, 863–875.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement